# SDR MASA200600636

- Difficulty date: March 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 7,924 hours, 5,385 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7136 ATL - RUDDER TRAVEL LIMIT FAULT STATUS MESSAGE ON EICAS.  MX RESET THE SYSTEM.
